# SDR COMA9810193

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1247
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Secured
- Location: Fuel Service
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SERVICE DOOR WARNING DURING TAKE-OFF.  SECURED SINGLE POINT FUEL SERVICE DOOR.
